Alert archive / Ohio / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 101, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jun 18, 2025, 3:12 PM EDT for 5 counties in Ohio. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2025, 3:12 PM EDT (19:12 UTC)
- Expired
- Jun 18, 2025, 4:00 PM EDT
- In force
- 48 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Medina County, OH, Portage County, OH, Stark County, OH, Summit County, OH, Wayne County, OH
The radar
The Cleveland radar (KCLE), 55 km from the middle of the area, began a volume at 19:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 3:46 PM EDT | TSTM WND DMG | 6 S Ravenna, OH | Trees downed and possibly snapped. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 7.2 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 315 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 491 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
250 WUUS51 KCLE 181912 SVRCLE OHC103-133-151-153-169-182000- /O.NEW.KCLE.SV.W.0101.250618T1912Z-250618T2000Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Cleveland OH 312 PM EDT Wed Jun 18 2025 The National Weather Service in Cleveland has issued a * Severe Thunderstorm Warning for... Southwestern Portage County in northeastern Ohio... Southeastern Medina County in northeastern Ohio... Northwestern Stark County in northeastern Ohio... Southern Summit County in northeastern Ohio... Northeastern Wayne County in northeastern Ohio... * Until 400 PM EDT. * At 312 PM EDT, a severe thunderstorm was located over Doylestown, or 9 miles southwest of Akron, moving east at 30 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to trees and power lines. * Locations impacted include... Akron, Canton, Ravenna, Cuyahoga Falls, Massillon, Kent, Barberton, Green, Wadsworth, Tallmadge, North Canton, Rittman, Mogadore, Doylestown, Hartville, New Franklin, Norton, Brimfield, Fairlawn, and Canal Fulton. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 4091 8185 4111 8168 4115 8118 4074 8138 TIME...MOT...LOC 1912Z 273DEG 26KT 4098 8166 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...0.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ 23
2 follow-up statements
684
WWUS51 KCLE 181937
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
337 PM EDT Wed Jun 18 2025
OHC103-169-181947-
/O.CAN.KCLE.SV.W.0101.000000T0000Z-250618T2000Z/
Medina OH-Wayne OH-
337 PM EDT Wed Jun 18 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MEDINA AND
NORTHEASTERN WAYNE COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has
moved out of the warned area. Therefore, the warning has been
cancelled.
LAT...LON 4095 8157 4109 8155 4113 8119 4109 8121
4086 8132
TIME...MOT...LOC 1937Z 273DEG 27KT 4098 8144
$$
OHC133-151-153-182000-
/O.CON.KCLE.SV.W.0101.000000T0000Z-250618T2000Z/
Portage OH-Stark OH-Summit OH-
337 PM EDT Wed Jun 18 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR SOUTHWESTERN PORTAGE...NORTH CENTRAL STARK AND SOUTHEASTERN
SUMMIT COUNTIES...
At 337 PM EDT, a severe thunderstorm was located over Green, or 7
miles southeast of Akron, moving east at 30 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Akron, Green, Tallmadge, North Canton, Mogadore, Hartville, New
Franklin, Brimfield, Randolph, Lakemore, Greentown, Portage Lakes,
and Uniontown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4095 8157 4109 8155 4113 8119 4109 8121
4086 8132
TIME...MOT...LOC 1937Z 273DEG 27KT 4098 8144
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
23912
WWUS51 KCLE 181950
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
350 PM EDT Wed Jun 18 2025
OHC133-151-153-182000-
/O.EXP.KCLE.SV.W.0101.000000T0000Z-250618T2000Z/
Portage OH-Stark OH-Summit OH-
350 PM EDT Wed Jun 18 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN PORTAGE...NORTH
CENTRAL STARK AND SOUTHEASTERN SUMMIT COUNTIES WILL EXPIRE AT 400 PM
EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
LAT...LON 4095 8157 4109 8155 4113 8119 4109 8121
4086 8132
TIME...MOT...LOC 1950Z 273DEG 26KT 4098 8135
$$
23What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 2:37 PM EDT, 35 minutes earlier.
Area forecast discussion, Jun 18, 2:37 PM EDT, 35 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 237 PM EDT Wed Jun 18 2025 .SYNOPSIS... A cold front will move across the region this evening and overnight. A strong upper level ridge of high pressure will build over the Ohio Valley this weekend into early next week and bring a Heat Wave across the region. && .NEAR TERM /THROUGH THURSDAY/... 2:30 PM Update: Key Messages: -Scattered showers and thunderstorms are ongoing over Northeast OH and Northwest PA this afternoon. These storms are capable of producing locally heavy rain, with a lower risk for isolated severe weather. -After a break through the remainder of the afternoon, an arcing line of storms is expected to quickly push in from the west- southwest this evening with greater potential for severe weather. -The greatest confidence in severe weather this evening in across Northwest OH, where an Enhanced Risk (risk level 3/5) for severe weather is in place. The risk gradually diminishes east across North Central and Northeast OH, where a Slight Risk (level 2/5) is in place to near the PA border. The risk level drops off to Marginal (1/5) across Northwest PA. -The main severe risk this evening will be damaging wind gusts, with large hail a secondary risk. There is a lower but non- zero potential for tornadoes, especially across Northwest OH. -Timing into Northwest OH (including Toledo/Findlay) for the severe threat is greatest 6-9 PM...across North Central OH (including Sandusky, Mansfield, and Lorain) 7-10 PM...in the Cleveland-Akron-Canton corridor 8-11 PM...in far Northeast OH (including Youngstown) 9 PM-12 AM...and in Northwest PA between 11 PM-2 AM if storms remain strong that far east. An MCV over Lake Erie is helping to force a batch of scattered showers and thunderstorms from the lake into northern OH and northwestern PA early this afternoon. The environment is most supportive of heavy rain with this initial round, given skinny instability profiles, high precipitable water values, and rather marginal amounts of wind shear. With that said, a couple of cells have been weakly rotating, so will continue to monitor for isolated/marginal severe potential with the current activity. A lull in activity is expected behind this activity for a few hours into this evening, with warm, humid, and somewhat breezy conditions. Hopefully everyone enjoys 70-75F dew points... After the brief break, the main focus for severe weather arrives from the west this evening. Radar/satellite/water vapor depict an arcing and strongly-forced band of convection evolving near the IL/IN border, with plenty of heating taking place ahead of the line. The strong forcing and continued destabilization should allow this line to surge into Northwest OH at a strong to severe intensity this evening. The greatest forcing will pass just northwest of the region, and timing gradually becomes an issue farther east as we move towards and past sunset. So, the greatest and highest-confidence severe threat is across Northwest OH (in and near the SPC enhanced risk), with the threat gradually lowering to the east. However, suspect the line of storms will have enough momentum to remain strong to at least locally severe to at least the I-77 corridor (even if they're gradually weakening by then), with a lower-confidence severe threat across the rest of Northeast OH and perhaps into Northwest PA. There's certainly a chance hit-or-miss severe weather occurs all the way east across our forecast area this evening into tonight, though will need to assess the state of the incoming storms this evening and environment across the local area behind this afternoon's storms to say with more confidence how far east an organized severe threat will persist this evening. With that said, there are enough "pros" that the SPC did expand the Slight Risk east to the OH/PA border with their 12:30 PM convective outlook update. Activity should exit OH by midnight, if not slightly earlier, with activity exiting PA around or just after midnight (see timing in Key Messages). In terms of potential severe hazards this evening, the combination of moderate instability (1500-2500 J/KG of MLCAPE), steep low-level lapse rates (0-3km lapse rates of 8-8.5C/km), marginal to moderate downdraft CAPE of 700-900 J/KG, and marginal to moderate shear (effective bulk shear 30-35kt and 0-3km shear of 20-30kt with modest SRH) across Northwest OH will support primarily a damaging wind gust risk with a linear storm mode. If there are any discrete cells, marginally severe hail is possible...though the primarily linear mode and poor mid- level lapse rates (near 6C/km) should limit large hail potential. Shear is marginal for a tornado threat, though we will need to watch for any bowing/surging portions of the line or any rotating discrete cells that get ingested by the line for a localized tornado risk. As storms push east this evening, shear will remain similar to the values listed above or may increase slightly...while instability and low-level lapse rates gradually weaken farther east as we move past sunset. This will likely maintain a primarily wind damage risk with surging/bowing portions of the line farther east across our area...with lower but non-zero hail and tornado potential. Will also need to monitor for locally heavy rainfall and flooding with high precipitable water values remaining in place and some recent heavy rainfall, though increased flow aloft should keep storms generally moving this evening and into tonight. A general lull in activity is expected overnight tonight behind the round of storms, though with the surface cold front trailing behind the line of storms there could be some lingering shower potential overnight tonight. Lows will generally dip into the mid to upper 60s, with somewhat brisk southwest winds continuing tonight (gusts potentially 25-35 MPH) as low pressure lifts into the Great Lakes. The axis of the mid and level trough will swing through our region on Thursday. We will continue with the chance for scattered rain showers and maybe some isolated thunder during the day Thursday with the higher POPs favoring the morning and midday. Rain chances will quickly taper off from west to east during the afternoon as the weather system pulls away. Considerable cloudiness and push of a slightly cooler, less humid airmass will follow the cold front passage on Thursday with high temps in the mid to upper 70s. && .SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/... Broad upper level trough will continue to exit to the east Thursday night as a ridge aloft and at the surface builds into the region from the west. Thursday night will be the mildest night of the short term as lows settle in the upper 50s to lower 60s in the wake of the upper trough and surface cold front. High pressure remains nestled south of the local forecast area this weekend and will allow for warm, moist air to advect from the Gulf. Highs on Friday will rise into the upper 70s to lower 80s with lows in the mid to upper 60s. Heat becomes established by Saturday as highs rise into the mid 80s to low 90s with little overnight relief as lows settle in the upper 60s to mid 70s Saturday night. && .LONG TERM /SUNDAY THROUGH TUESDAY/... Hot and humid weather is expected to last through the long term period with potentially record breaking heat by early next week. High temperatures are forecasted to rise into the 90s Sunday through Tuesday coupled with dew points in the upper 60s to lower 70s. Little overnight relief is expected as overnight lows settle in the mid 70s each night. Maximum heat index values through the long term will range between the upper 90s to 100F with Heat Advisories possibly needed through early next week. Next best chance for afternoon showers and thunderstorms will be on Tuesday as a shortwave moves overhead. && .AVIATION /18Z Wednesday THROUGH Monday/... Scattered showers and thunderstorms are ongoing from approximately LPR to MFD points east, with the greatest coverage over and near Lake Erie. This activity will continue east while exiting through late afternoon. Lightning, along with brief vsby reductions to IFR or lower, can accompany storms within this activity. After a brief lull with breezy south-southwest winds and mainly VFR conditions, an arcing line of thunderstorms is expected to surge in from the west this evening. Confidence in impacts is very high (>80%) at TOL, FDY, and MFD, high (60-90%) at CLE and CAK, and medium (40-60%) at ERI and YNG. Included TEMPOs at all sites to indicate potential wind gusts, vsby reduction, and a best guess at a 1-2 hour timing window of potential direct impacts. This activity exits east, though a cold front moves through from west to east late tonight into early Thursday. This will bring continued potential for shower activity along the front, with MVFR ceilings likely spreading in along and behind the cold front into Thursday. Another round of showers and some thunder is likely Thursday afternoon, though future cycles will take a better look at that. South-southwest winds at 7-15kt with a few gusts to 25kt will continue through this afternoon and early evening. Winds gradually shift more southwesterly tonight and likely increase a bit to the 10-18kt range with gusts 20-30kt into Thursday. Outlook...Non-VFR likely with scattered showers and isolated storms Thursday afternoon. A large high pressure system will build over the region over the weekend into early next week with fair skies and quiet weather. && .MARINE... Southerly winds generally around 10 knots will continue through this evening before increasing to 15-20 knots and shifting to the southwest tonight. Elevated southwesterly to westerly winds 15-20 knots will continue through Thursday morning. Highest wave heights building to 3-5 feet should remain limited to open waters through Thursday morning given the offshore component. Opted to hold off on any small craft advisories with this forecast package and wait another forecast cycle to better determine magnitude and timeframe of elevated wind speeds. Westerly winds will diminish to 5-10 knots through Thursday as high pressure builds across the region through the end of this week. A warm front will lift north across the lake on Saturday which will increase southwesterly winds to 10-15 knots before they diminish to 5-10 knots on Sunday as high pressure persists. && .CLIMATE... Daily Record High Maximum Temperatures Date Toledo Mansfield Cleveland Akron Youngstown Erie 06-22 99(1988) 95(1988) 98(1988) 97(1988) 97(1933) 94(1988) 06-23 96(1911) 91(1964) 94(1948) 94(1923) 94(1943) 92(1964) 06-24 95(2005) 93(1933) 96(1952) 95(1923) 93(1952) 92(1952) 06-25 104(1988) 101(1988) 104(1988) 100(1988) 99(1988) 100(1988) && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...77 NEAR TERM...77/Sullivan SHORT TERM...13 LONG TERM...13 AVIATION...Sullivan MARINE...13 CLIMATE...
Hazardous weather outlook, Jun 18, 3:47 AM EDT, 11 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 347 AM EDT Wed Jun 18 2025 LEZ061-147>149-167>169-OHZ012>014-022-023-033-089-PAZ001>003-190800- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Willowick to Geneva-on-the Lake OH-Geneva-on-the- Lake to Conneaut OH-Conneaut OH to Ripley NY-Willowick to Geneva-on- the-Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on- the-Lake to Conneaut OH beyond 5 nm off shoreline to US- Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border-Lake-Geauga-Ashtabula Inland-Portage-Trumbull- Mahoning-Ashtabula Lakeshore-Northern Erie-Southern Erie-Crawford- 347 AM EDT Wed Jun 18 2025 This Hazardous Weather Outlook is for Lake Erie, northeast Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. There is a marginal risk (level 1 of 5) for the potential of a few strong to severe thunderstorms this evening into the overnight across Northeast Ohio and Northwest Pennsylvania. The primary hazard will be damaging winds and large hail. Localized heavy rainfall may also be possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. A strong upper level ridge of high pressure will build over the Ohio Valley this weekend into early next week and bring a Heat Wave across the region. Afternoon temperatures will climb into the lower and middle 90s Sunday through Tuesday. Heat indices will approach 100 to 103 degrees. Daily record high temperatures may be possible early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ142>146-162>166-OHZ003-006>011-017>021-027>032-036>038-047-190800- Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH- The Islands to Vermilion OH-Vermilion to Avon Point OH- Avon Point to Willowick OH- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga- Hancock-Seneca-Huron-Medina-Summit-Wyandot-Crawford-Richland-Ashland- Wayne-Stark-Marion-Morrow-Holmes-Knox- 347 AM EDT Wed Jun 18 2025 This Hazardous Weather Outlook is for Lake Erie, north central Ohio, northeast Ohio and northwest Ohio. .DAY ONE...Today and tonight. There is a slight risk (level 2 of 5) for the potential of severe thunderstorms this evening into the overnight across north central and northwest Ohio, generally west of a line from Cleveland to Mount Vernon. There is an enhanced risk (level 3 of 5) for severe weather across northwest Ohio this evening. The primary hazard will be damaging winds and large hail. An isolated tornado threat may be possible for areas of Northwest Ohio this evening. Localized heavy rainfall may be possible with these storms tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. A strong upper level ridge of high pressure will build over the Ohio Valley this weekend into early next week and bring a Heat Wave across the region. Afternoon temperatures will climb into the lower and middle 90s Sunday through Tuesday. Heat indices will approach 100 to 103 degrees. Daily record high temperatures may be possible early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS.
In the hours before
Special weather statement, Jun 18, 11:21 AM EDT, 3 hours 51 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1121 AM EDT Wed Jun 18 2025
OHZ003-006-007-181615-
Wood OH-Ottawa OH-Lucas OH-
1121 AM EDT Wed Jun 18 2025
...A STRONG THUNDERSTORM WILL IMPACT OTTAWA...CENTRAL WOOD AND LUCAS
COUNTIES THROUGH 1215 PM EDT...
At 1120 AM EDT, Doppler radar was tracking a strong thunderstorm near
Weston, or near Bowling Green, moving northeast at 30 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Toledo, Bowling Green, Swanton, Perrysburg, Oregon, Sylvania,
Rossford, Waterville, Northwood, Whitehouse, Holland, Weston, Maumee,
Ottawa Hills, Walbridge, Millbury, Haskins, Grand Rapids, Tontogany,
and Clay Center.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4172 8387 4173 8346 4173 8345 4172 8347
4171 8345 4170 8346 4169 8344 4170 8344
4169 8343 4169 8335 4171 8334 4167 8327
4166 8326 4127 8375 4136 8389
TIME...MOT...LOC 1520Z 222DEG 25KT 4141 8377
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
23Special weather statement, Jun 18, 12:04 PM EDT, 3 hours 8 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1204 PM EDT Wed Jun 18 2025
OHZ006-017-181700-
Wood OH-Hancock OH-
1204 PM EDT Wed Jun 18 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN WOOD AND NORTHERN
HANCOCK COUNTIES THROUGH 100 PM EDT...
At 1204 PM EDT, Doppler radar was tracking a strong thunderstorm near
McComb, or near Findlay, moving east at 20 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Findlay, Fostoria, North Baltimore, McComb, Arcadia, Van Buren,
Bradner, Wayne, Bloomdale, Risingsun, Cygnet, Jerry City, Benton
Ridge, West Millgrove, and Bairdstown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4099 8388 4114 8388 4133 8342 4103 8342
TIME...MOT...LOC 1604Z 259DEG 16KT 4106 8375
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
23Local storm report, Jun 18, 1:40 PM EDT, 1 hour 32 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
140 PM EDT Wed Jun 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0132 PM Flood 2 S Ashtabula 41.85N 80.80W
06/18/2025 Ashtabula OH Trained Spotter
Deep standing water at Hamlin drive and
Bardmoor Boulevard.
&&
dkLocal storm report, Jun 18, 2:07 PM EDT, 1 hour 5 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
207 PM EDT Wed Jun 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0127 PM Flash Flood 1 SW North Kingsville 41.91N 80.69W
06/18/2025 Ashtabula OH Public
Picture of high water on US20 in Kingsville.
&&
dkThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 11:21 AM EDT | Special Weather Statement | CLE | Lucas | 54 min |
| Jun 18, 12:04 PM EDT | Special Weather Statement | CLE | Hancock | 56 min |
| Jun 18, 12:10 PM EDT | Special Marine Warning | CLE | 65 min | |
| Jun 18, 12:16 PM EDT | Areal Flood Advisory | CLE | Ashtabula | 3 hr |
| Jun 18, 12:34 PM EDT | Special Marine Warning | CLE | 56 min | |
| Jun 18, 1:00 PM EDT | Flash Flood Warning | CLE | Ashtabula | 4 hr |
| Jun 18, 1:51 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Huron, Lorain, Medina | 39 min |
| Jun 18, 2:25 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Lorain, Medina, Summit, Wayne | 50 min |
| Jun 18, 3:05 PM EDT | Small Craft Advisory | CLE | 31 hr | |
| Jun 18, 3:35 PM EDT | Special Weather Statement | CLE | Portage, Trumbull | 40 min |
| Jun 18, 4:06 PM EDT | Special Weather Statement | CLE | Trumbull | 39 min |
| Jun 18, 4:09 PM EDT | Areal Flood Advisory | CLE | Trumbull | 2 hr |
| Jun 18, 4:15 PM EDT | Severe Thunderstorm Warning | CLE | Trumbull | 30 min |
| Jun 18, 4:32 PM EDT | Special Marine Warning | CLE | 88 min | |
| Jun 18, 4:57 PM EDT | Special Weather Statement | CLE | Lucas | 33 min |
| Jun 18, 5:05 PM EDT | Special Weather Statement | CLE | Medina | 25 min |
| Jun 18, 5:08 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Lorain, Medina, Summit | 52 min |
| Jun 18, 5:26 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Medina, Summit | 49 min |
| Jun 18, 5:53 PM EDT | Severe Thunderstorm Warning | CLE | Portage, Summit | 52 min |
| Jun 18, 5:57 PM EDT | Special Marine Warning | CLE | 48 min | |
| Jun 18, 6:00 PM EDT | Tornado Warning | CLE | Mahoning, Portage, Stark, Summit | 45 min |
| Jun 18, 6:11 PM EDT | Special Weather Statement | CLE | Lorain | 49 min |
| Jun 18, 6:42 PM EDT | Severe Thunderstorm Warning | CLE | Hancock, Lucas, Wood | 63 min |
| Jun 18, 6:43 PM EDT | Special Weather Statement | CLE | Mahoning | 47 min |
| Jun 18, 7:04 PM EDT | Special Marine Warning | CLE | 116 min | |
| Jun 18, 7:08 PM EDT | Tornado Warning | CLE | Hancock, Seneca, Wyandot | 37 min |
| Jun 18, 7:11 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Marion, Morrow, Seneca, Wyandot | 64 min |
| Jun 18, 7:14 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Lucas, Ottawa, Sandusky | 76 min |
| Jun 18, 7:27 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Geauga, Portage, Summit | 34 min |
| Jun 18, 7:30 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning | 29 min |
| Jun 18, 7:36 PM EDT | Tornado Warning | CLE | Crawford, Seneca, Wyandot | 39 min |
| Jun 18, 7:41 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron, Seneca | 64 min |
| Jun 18, 7:43 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Crawford, Knox, Morrow, Richland | 77 min |
| Jun 18, 7:53 PM EDT | Tornado Warning | CLE | Lucas, Ottawa | 22 min |
| Jun 18, 7:58 PM EDT | Special Marine Warning | CLE | 2 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.